# SDR 2004FA0000656

- Difficulty date: May 13, 2004
- Submitted: August 23, 2004
- Operation: General aviation
- Aircraft: N7267H
- Make and model: Cessna 182S
- Aircraft serial: 18280591
- Aircraft time: 2,998 hours
- Engine: Lyc IO540*
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support
- Condition: Cracked
- Location: Battery
- Part time: 2,998 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OB BATTERY SUPPORT ANGLE CRACKED AT BOTH ENDS.  THIS IS THE THIRD INSTANCE IN FLEET.  THE BATTERY SUPPORT STRUCTURE NEEDS TO STRENGTHENED WITH ADDITIONAL STRUCTURE TO PREVENT THIS.  (NM01200410074)
